# SDR HNAA2025042100220

- Difficulty date: March 29, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 45,456 hours, 42,814 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2243 BAG DOO ROD SUPPORT REINFOCEMENT CRACKED.  RAR SUPPORT IAW SRM 51-40-02
